# SDR SCNA20180511085

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 58,179 hours, 20,435 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND .45 INCH CRACK ON NR 1 L/E SLAT SKIN AT ACTUATOR ATTACH RIB.  REMOVED AND REPLACED THE NR 1 L/E SLAT. OPS CHECKED GOOD.
